08-16-2002, 11:30 AM #1
Couldn't stay with Clomid. Help Please.
Fellow Iron Brothers,
As some of you know I was on Test and Eq for nine months. Finally, I decided to stop. I began taking clomid a few days ago, two weeks after my last shot, and the results were bad. I felt extremely nervous, anxious, emotional, etc. Overall felt like shit. Although I felt weaker, I wasn't feeling like this until taking clomid. It got so bad that last night I said fuck it and injected 3cc's of Test 200. I've read a lot of other bro's posts on clomid and realize these sides are common. But besides trying to just tough it out, what would you recommend. Maybe HCG ? I seriously felt so shitty on the clomid I don't think I could stay on it. Need some help on this one brothers. Peace.
08-16-2002, 11:35 AM #2
Do you have any novaldex? It can be used as a substitute. Nine months bro, thats a long time. You are going to need some kind of anti-e therapy. What ever you do, look out for your health long term. Good luck.
08-16-2002, 11:50 AM #3Senior Member
- Join Date
- Jan 2002
I just posted this on another thread. Maybe it will help!
probably the clomid. Makes alot of bros very emotional. You can try some wellbutrin when coming off and it helps me alot. Its the only anti-depressant that wont effect your sex drive. I also take it when using alot of test, drol, d-bol, fina, anything that makes me pissed off easily. You can also just suck it up!! It going to happen when coming off and there aint nothing we can do about it!! Good luck bro!
08-16-2002, 12:16 PM #4Associate Member
- Join Date
- Jul 2002
- Your Girls House
Do you have a medical condition to be on that long of a cycle or a miss type
9 months ??? did i read that right ??
When i was in the Military we had a guy that was wounded and needed to have 200mgs of enanthate every week(took a groin shot)
thats for the rest of his life. Thats why im asking if you have Med Condition.
Or is this some super cycle ??
08-16-2002, 02:41 PM #5G-S Guest
if I have got nothing usefull to say I wont say anything the next time, sorry for my useless comments
08-16-2002, 03:56 PM #6
I think this may have been more than just clomid. Being on cycle for nine months is a long time. You really need to have a complete plan in place for recovery which includes more than just clomid. You should also expect a very hard crash (from any fina cycle) from any cycle that is that long. I think in your case bridging with 10 mg of dbol in the morning after your clomid cycle is going to be needed.
08-16-2002, 04:11 PM #7
Hey, I read your post a while back how you didn't want to get off the test until after you hit a softball 500feet. It sounded crazy then, but I guess others do it year round. And you knew there was a possibility of a crash. Try what Jamisun said and use nolvadex as an anti-e. This is still a little debatable weather it really works as good as clomid, but you need to take something to get off. Let us know your results bro and good luck w/ the recovery.
08-16-2002, 09:48 PM #8
Can't say that I have any experience with a cycle longer than 12 weeks. I would say that if "toughing it out" is not the option of choice you could start running HCG after tapering your cycle down. Say something like this:
week x -- 1000mg test
week x+1 -- 750mg test
week x+2 -- 500mg test
week x+3 -- 250mg test
week x+4 -- 250mg test 10,000iu hcg
week x+5 9,000iu hcg
week x+6 7,500iu hcg
week x+7 6,000iu hcg
week x+8 4,500iu hcg
week x+9 3,000iu hcg
While tapering may not be for everyone I think if you are psychologically dependant on AAS. If you are on for 9 months you are psychologically dependant on it, IMO. Tapering is definitely the way to go to beat psychological addiction of any kind if 'cold turkey' doesn't work out.
08-17-2002, 08:35 AM #9New Member
- Join Date
- Oct 2001
08-17-2002, 06:24 PM #10
Thanks for all the helpful replies brothers. I appreciate you taking the time. Peace.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)